# SDR CA960221204

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 177RG
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 20700291
- Condition: Burned Contacts
- Location: Gear Prox
- Part time: 2,400 hours
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN)GEAR PROXIMITY SWITCH FAILED. GEAR DOWN AND LOCKED BUT LIGHT FAILED TO COME ON. SWITCH REPLACED AND AIRCRAFT RETURNED TO SERVICE.
